MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261416
Medical Device Problem Codes Microbial Contamination of Device (2303); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm (1708); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: gore® excluder® aaa endoprosthesis - stent graft contralateral leg endoprosthesis (b)(4).Gore® excluder® aaa endoprosthesis - stent graft aortic extender endoprosthesis (b)(4).(b)(4).
 
Event or Problem Description
On (b)(6) 2015, a patient presented with an abdominal aortic aneurysm (measured 50.6 mm) was treated with gore® excluder® aaa endoprosthesis (b)(4).On (b)(6) 2021, the patients was admitted with type ii endoleak and a sudden growth of the aneurysmal sac (80 mm).The endoleak was embolized with some metallic spiral and glue.In was additionally reported that after the procedure the patient started with a fever and covid positive results and was moved to covid ward.
 
Additional Manufacturer Narrative
H6 code 3331: a review of the manufacturing records indicated the lot met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.This device is also reported with the manufacturer report number 3007284313-2022-02018 (for an event at a later date).Corrected h6: updated health effect - impact code to 4641 - unexpected medical intervention.Code 4625 was inadvertently entered, but correct code should be 4641.Updated investigation findings code to 213 - no device problem found.Code 3233 is no longer applicable.Updated investigation conclusions code to 4315 and 22.Code 11 is no longer applicable.
 
Event or Problem Description
After the flogistic index continues to be high a month later, an antibiotic therapy and infective consultation was initiated.
 
Additional Manufacturer Narrative
B5: additional event description: after the flogistic index continues to be high a month later, an antibiotic therapy and infective consultation was initiated.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak, infection (e.G., aneurysm, device or access sites).Corrected h6: updated health effect - clinical codes to e050102 - aneurysm expansion , and e2121 - endoleaks.Updated health effect - impact code to f1901 - additional surgery.Code 4641 was inadvertently entered, but correct code should be f1901.Updated medical device problem code to a180105 - microbial contamination of device, as infective consultation was initiated due to persistent high flogistic index.Updated component code to g07001 - part/component/sub-assembly term not applicable.Code 515 was inadvertently entered, but correct code should be g07001.Removed investigation conclusions code 4315.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14943422
Report Number3007284313-2022-02017
Device Sequence Number6196086
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberRLT261416
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer06/29/2022
09/13/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date07/27/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight73 KG
Patient RaceWhite